# SDR AALA202506106825

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 67,208 hours, 28,424 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN ATTEMPTING TO OPEN THE FLIGHT DECK DOOR WITH THE CORRECT CODE THE LIGHT ON THE DOOR TURNS YELLOW AND UPON TURNING GREEN TH EDOOR DOES NOT UNLOCK AND WILL NOT OPEN. LUBRICATED AND PERFORMED OPERATIONAL CHECK GOOD. PER AMM 52-51-00.
